Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pain in left eyebrow and temple

Premium Questions

Dr. Praveen Tayal MD

I have pain on my eyebrow and temple on left side, It is not sinus problem! I have a history ... seen ccupuncher also but still have pain. ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Praveen Tayal MD

A vein in my head and temple and under my eyebrow, on the left side, has become very swollen and purplish and is very painful. I've also been having pains on the left side of my... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Saddiq Ulabidin MD

I have some acheness intermittently in my left temple and around my left eyebrow and cheekbones. I also have some irritation in my left nostril . I've also been experiencing some... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr.   Riddhi Shah MD

Hi i have a very bad head ache in my eyebrows , my temples, in between my brows and on top of my head more on the left side and i feel pressure in my ear. For a week now. Tried sinus tablets , panadol ... View answer

Answered by : Dr. Riddhi Shah ( ENT Specialist)
Dr. Gopal Krishna Dash MD

pain in my left temple...I kept rubbing it and for a second it would go away and then come back immediately. Also, Ive recently been having pains above my left eyebrow like... View answer

Answered by : Dr. Gopal Krishna Dash ( Neurologist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

I have mild pain in my left temple and right under my left eyebrow, above my eye. It started about an hour ago and it still has the same pain. It seems to have been worse during... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Ashok Kumar Dash MD

I tripped and fell in my drive Friday evening, I landed on my left side, I now still have a little swelling on my temple and below my eye brow and a black eye. Very slight pain or head ache. Should I... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Akhtarhusian Ghausi MD

I fell and hit around/on my left temple on concrete 3 months ago and it is still swollen and have little to no movement on my left eyebrow area. Randomly I get sharp, burning, and ripping... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Aparna Kohli MD

HI, I have been get stabbing pains on the left side of my head for the past 4 days... theyre either behind my left eye, left ear, or near my temple. my left eyelid and eye brow... View answer

Answered by : Dr. Aparna Kohli ( General & Family Physician)
Dr. Nehal Shah MD

I am 34 yrs old and get the occasional headache that lasts a couple of day I ve had a bad headache for 4 days with some dizziness and pain in my temples and left eyebrow and am sensitive too the... View answer

Answered by : Dr. Nehal Shah ( Psychiatrist)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

hello, thanks for ur query,if it's just bruise, u can take simple pain killers for 3 days, if d swelling increasing, redness in eye, bleeding, fluctuating pain need to be examined bya physician and should...

Dr.  Krunal Modi MD

Hello Welcome to HCM. Take proper rest. Drink plenty of fluids. Take Tylenol for pain. Avoid stress. Consult your doctor for muscle relaxant drug. Don't worry and take care...